Differential equations

Daghestan Electronic Mathematical Reports, Issue 2 (2014)


Positive solutions of boundary value problems for nonlinear differential equations

UDK: 517.956

Pages: 101 - 115


Sufficient conditions for the existence of a positive solution of two-point boundary value problem for a nonlinear ordinary differential equation of the fourth order were improved. The new sufficient conditions for the existence and uniqueness of the positive solution of two-point boundary value problem for a special kind of nonlinear ordinary differential equation with fractional derivatives of order $\alpha$ were obtained. The new sufficient conditions for the existence and uniqueness of positive radially symmetric solution of the Dirichlet problem for a system of nonlinear differential equations with $p$-laplacian were obtained.


Keywords: positive solution, Dirichlet problem, boundary problem, non-linear differential equation.




To issue content

Download full text